Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 4:23 PM MDT for Billings County, Stark County, North Dakota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 4:23 PM MDT (22:23 UTC)
- Expired
- Jul 26, 2015, 5:30 PM MDT
- In force
- 67 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Billings County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:42 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2000 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
138
WUUS53 KBIS 262223
SVRBIS
NDC007-089-262330-
/O.NEW.KBIS.SV.W.0152.150726T2223Z-150726T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
423 PM MDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTH CENTRAL BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 530 PM MDT
* AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BELFIELD...OR 20 MILES WEST OF DICKINSON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH HEART AROUND 500 PM MDT.
DICKINSON AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SCHEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4663 10327 4672 10329 4681 10330 4694 10284
4663 10280
TIME...MOT...LOC 2223Z 252DEG 16KT 4677 10320
HAIL...1.00IN
WIND...60MPH
$$
JONES3 follow-up statements
165
WWUS53 KBIS 262251
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM MDT SUN JUL 26 2015
NDC007-262300-
/O.CAN.KBIS.SV.W.0152.000000T0000Z-150726T2330Z/
BILLINGS ND-
451 PM MDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BILLINGS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4666 10322 4683 10323 4694 10284 4669 10281
TIME...MOT...LOC 2250Z 252DEG 16KT 4681 10303
$$
NDC089-262330-
/O.CON.KBIS.SV.W.0152.000000T0000Z-150726T2330Z/
STARK ND-
451 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN STARK COUNTY...
AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH HEART...
OR 12 MILES SOUTHWEST OF DICKINSON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SOUTH HEART AROUND 500 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4666 10322 4683 10323 4694 10284 4669 10281
TIME...MOT...LOC 2250Z 252DEG 16KT 4681 10303
HAIL...1.00IN
WIND...60MPH
$$
JONES254
WWUS53 KBIS 262323
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
523 PM MDT SUN JUL 26 2015
NDC089-262330-
/O.CON.KBIS.SV.W.0152.000000T0000Z-150726T2330Z/
STARK ND-
523 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN STARK COUNTY...
AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF DICKINSON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN STARK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10309 4681 10310 4694 10284 4669 10281
TIME...MOT...LOC 2323Z 251DEG 26KT 4680 10286
HAIL...1.00IN
WIND...60MPH
$$
JONES935
WWUS53 KBIS 262328
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
528 PM MDT SUN JUL 26 2015
NDC089-262337-
/O.EXP.KBIS.SV.W.0152.000000T0000Z-150726T2330Z/
STARK ND-
528 PM MDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STARK COUNTY WILL
EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY
WINDS AND HEAVY RAIN CAN STILL BE EXPECTED WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4667 10309 4681 10310 4694 10284 4669 10281
TIME...MOT...LOC 2323Z 252DEG 16KT 4680 10286
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:57 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 26, 1:57 PM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA. BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL DIMINISH CENTRAL AND RETURN TO THE NORTHWEST. ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000. WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK TOMORROW EVENING. AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW. THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS (WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY. DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN 15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES COOLER THAN MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 209 PM CDT SUN JUL 26 2015 FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z. VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN AFTER 12Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jul 26, 3:41 PM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 PM CDT SUN JUL 26 2015 NDZ002>005-010>013-017>021-032>034-040>042-272145- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT. WWW.WEATHER.GOV/BIS FOR DETAILS. SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ022-023-025-035>037-046>048-050-051-272145- SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ001-009-031-043>045-272145- DIVIDE-WILLIAMS-GOLDEN VALLEY-BOWMAN-ADAMS-SIOUX- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. SOME STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA.
In the hours before
Local storm report, Jul 26, 3:24 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL POWERS LAKE 48.56N 102.65W
07/26/2015 M1.00 INCH BURKE ND TRAINED SPOTTER
LASTED 3 MINUTES.
&&
ZHLocal storm report, Jul 26, 3:40 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL POWERS LAKE 48.56N 102.65W
07/26/2015 M1.00 INCH BURKE ND PUBLIC
&&
JVININGLocal storm report, Jul 26, 3:47 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
447 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 11 ESE AMIDON 46.43N 103.11W
07/26/2015 E1.00 INCH SLOPE ND PUBLIC
WINDS TO 45 MPH ACCOMPANIED THE LARGE HAIL.
&&
NHJLocal storm report, Jul 26, 3:59 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL LITTLE MISSOURI STATE P 47.55N 102.75W
07/26/2015 E1.00 INCH DUNN ND PARK/FOREST SRVC
WIND GUSTS TO 50 MPH WERE ALSO REPORTED... ALONG WITH
1.25 INCHES OF RAINFALL.
&&
NHJLocal storm report, Jul 26, 4:03 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E BELFIELD 46.89N 103.18W
07/26/2015 M1.00 INCH STARK ND LAW ENFORCEMENT
HAIL BLANKETING THE GROUND. STORM HAS NOW MOVED EAST.
&&
JVININGLocal storm report, Jul 26, 4:16 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FLAXTON 48.90N 102.39W
07/26/2015 M2.00 INCH BURKE ND PUBLIC
RELAYED BY SOCIAL MEDIA
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:30 PM MDT | Special Weather Statement | BIS | McLean | 30 min |
| Jul 25, 6:46 PM MDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jul 25, 6:55 PM MDT | Special Weather Statement | BIS | McLean | 35 min |
| Jul 25, 7:00 PM MDT | Severe Thunderstorm Warning | BIS | McLean | 60 min |
| Jul 25, 7:30 PM MDT | Special Weather Statement | BIS | McHenry | 45 min |
| Jul 25, 8:37 PM MDT | Special Weather Statement | BIS | Oliver | 38 min |
| Jul 26, 2:08 PM MDT | Special Weather Statement | BIS | McKenzie, Mountrail | 37 min |
| Jul 26, 2:10 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 49 min |
| Jul 26, 2:15 PM MDT | Special Weather Statement | BIS | Slope | 45 min |
| Jul 26, 2:27 PM MDT | Tornado Warning | BIS | Mountrail, Williams | 33 min |
| Jul 26, 2:44 PM MDT | Severe Thunderstorm Warning | BIS | Slope | 61 min |
| Jul 26, 2:58 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 62 min |
| Jul 26, 3:07 PM MDT | Special Weather Statement | BIS | Billings, Dunn, McKenzie, Stark | 38 min |
| Jul 26, 3:37 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 34 min |
| Jul 26, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 26 min |
| Jul 26, 4:10 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 65 min |
| Jul 26, 4:22 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 53 min |
| Jul 26, 4:33 PM MDT | Special Weather Statement | BIS | McLean | 42 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | BIS | Rolette | 50 min |
| Jul 26, 4:45 PM MDT | Special Weather Statement | BIS | Renville | 30 min |
| Jul 26, 5:09 PM MDT | Special Weather Statement | BIS | Bottineau | 36 min |
| Jul 26, 5:16 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 59 min |
| Jul 26, 5:17 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 28 min |
| Jul 26, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.